Journal of Finance and Economics

Taylor Rule and Monetary Policy in Tunisia

Imen Mohamed Sghaier

Volume 1, No. 4, 2013     Copyright © Imen Mohamed Sghaier
DOI: http://dx.doi.org/10.12735/jfe.v1i4p30

Download Full Text:

To cite this article: Sghaier, I. M. (2013). Taylor rule and monetary policy in Tunisia. Journal of Finance and Economics, 1(4), 30 - 41. http://dx.doi.org/10.12735/jfe.v1i4p30

 Article Views: 519     Downloads: 328  Since January, 2015   Cited by 4 Following Articles

reviwers